Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On characteristic properties of harmonic functions


Author: E. F. Beckenbach
Journal: Proc. Amer. Math. Soc. 3 (1952), 765-769
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050076-9
MathSciNet review: 0050076
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach, On almost subharmonic functions, Revista, Serie A, Universidad Nacional de Tucuman vol. 4 (1944) pp. 243-254. MR 0013206 (7:122a)
  • [2] E. F. Beckenbach and T. Radó, Subharmonic functions and surfaces of negative curvature, Trans. Amer. Math. Soc. vol. 35 (1933) pp. 662-674. MR 1501708
  • [3] E. F. Beckenbach and Maxwell Reade, Mean-values and harmonic polynomials, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 230-238. MR 0007831 (4:199c)
  • [4] M. Bôcher, On harmonic functions in two dimensions, Proceedings of the American Academy of Arts and Sciences vol. 41 (1906) pp. 577-583.
  • [5] J. J. Gergen, Note of a theorem of Bôcher and Koebe, Bull. Amer. Math. Soc. vol. 37 (1931) pp. 591-596. MR 1562203
  • [6] A. Hurwitz and R. Courant, Funktionentheorie, Berlin, Springer, 1925.
  • [7] P. Koebe, Herleitung der partiellen Differentialgleichung der Potentialfunktion aus Integraleigenschaft, Sitzungsberichte der Berliner Mathematischen Gesellschaft vol. 5 (1906) pp. 39-42.
  • [8] E. Levi, Sopra una proprietà caratteristica delle funzioni armoniche, Atti della Reale Accademia Lincei vol. 18 (1909) pp. 10-15.
  • [9] S. Saks, Note on defining properties of harmonic functions, Bull. Amer. Math. Soc. vol. 38 (1932) pp. 380-382. MR 1562401
  • [10] L. Tonelli, Sopra una proprietà caratteristica delle funzioni armoniche, Atti della Reale Accademia Lincei vol. 18 (1909) pp. 577-582.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050076-9
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society